English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

The growth rate of symplectic Floer homology

MPS-Authors
/persons/resource/persons235235

Fel'shtyn,  Alexander
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Fel'shtyn, A. (2012). The growth rate of symplectic Floer homology. Journal of Fixed Point Theory and Applications, 12(1-2), 93-119. doi:DOI 10.1007/s11784-013-0098-3.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1FC3-E
Abstract
There is no abstract available